MAUDE Adverse Event Report: WITHINGS WITHINGS BPM CONNECT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

WITHINGS WITHINGS BPM CONNECT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number WPM05
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
I had been using a withings bpm connect blood pressure cuff.It was reading high which we did not realize until i compared it with the doctor's office blood pressure reading.This resulted in me taking a blood pressure medication for several months when i did not require one.Other than taking a medication i didn't need, no injury was sustained.I reported to withings and have had several emails back and forth without a satisfactory response.

Brand Name
WITHINGS BPM CONNECT
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
WITHINGS
MDR Report Key16225616
Report NumberMW5114424
Device Sequence Number15201940
Product Code DXN
UDI-Device Identifier03700546705984
UDI-Public(01)03700546705984
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberWPM05
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2023
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMGALITY ; FISH OIL ; FLEXERIL ; GABAPENTIN ; L-METHYLFOLATE; SYNTHROID ; TRAMADOL ; TYLENOL ; VORTIOXETINE
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite